# SDR 9808119953

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47158
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND EMERGENCY LIGHTS BETWEEN ROWS 9 THRU 11 AND AT LEFT FORWARD OVERWING EMERGENCY EXIT INOPERATIVE.  REPLACED BATTERIES, OPERATIONAL CHECK NORMAL.
